On minimal semicontinuous functions
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 341-345
Printed June 1, 2012
Won Keun Min
Kangwon National University
Abstract : In this paper, we introduce the notions of minimal semicontinuity, strongly $m$-semiclosed graph, $m$-semiclosed graph, $m$-semi-$T_2$, $m$-semicompact and investigate some properties for such notions.
Keywords : $m$-semiopen sets, $m$-continuous, $m$-semicontinuous, strongly $m$-semiclosed graph, $m$-semiclosed graph, $m$-semi-$T_2$, $m$-semicompact
MSC numbers : 54C08
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd